advertisement
Question
Posted by: Rezana | 2009-12-03

White skin patches on 6 yr old

My son has white patches on his face after being on antibiotics last year. now it is spreading all over his face. Please advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Rezana
This may be tinea versicolor, a type of fungus or pityriasis alba - let your doctor have a look as the treatment may differ and if it is a fungus he will need a prescription for antifungal cream.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-12-03

Hallo Rezana
This may be tinea versicolor, a type of fungus or pityriasis alba - let your doctor have a look as the treatment may differ and if it is a fungus he will need a prescription for antifungal cream.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement